Home > Mathematics
Faculty Member Details

Staff Id : 03487
Name : Dr. R. SAMPATHKUMAR
Designation : PROFESSOR & HEAD
Qualification : M.Sc.,M.Phil.,Ph.D.,
Specialization : GRAPH THEORY, DESIGN THEORY
Date of Birth : 06-08-1964
Date of Joining : 30-10-1995
Present Address Contact Number E-Mail Address
Mathematics Section,
Faculty of Engineering and Technology,
Annamalai University,Annamalainagar -608 002.
9486627201sampathmath@gmail.com
Research Guidance
Discipline Awarded Guidance
M.Phil./M.E./M.Sc. 29-
Ph.D. 42


Conference /Seminar / Symposia / Workshop
Conference Seminar Symposia Workshop
National International
Attended 1765-4
Conducted ----2


Research Projects
Major Projects Minor Projects Total Amount (Rs.)
Completed 2117,17,808
Ongoing ---
Teaching and Research Experience Industry Experience
22 Years -
Journals Conference Books Published Popular Article
National International National International
5 28 - - - -

List of Publications - National
R. Sampathkumar, "Orthogonal labelings of graphs.", Labelings of Discrete Structures and Applications (Editors: B.D.Acharya, S. Aurmugam and A. Rosa) 2008, Narosa Publishing House, New Delhi, India, Volume 1, Number 1, 2008, pp. 141-153. 2008.
R. Sampathkumar, "Orthogonal labelings of graphs.", Labelings of Discrete Structures and Applications (Editors: B.D.Acharya, S. Aurmugam and A. Rosa) 2008, Narosa Publishing House, New Delhi, India, Volume 1, Number 1, Jan 2008, pp. 141-153. 2008.
R. Sampathkumar, "The ascending matching subgraph decomposition number of a graph.", Proceedings of the National Seminar on Recent trends in Algebra and its Applications, Annamalai University, Annamalainagar, 9-10, Aug. 1999, Volume 1, Number 1, Jan 2000, pp. 172-182. 2000.
R. Balakrishnan, R. Sampathkumar, "A special labeling of graphs.", Proceedings of the National Seminar on Recent Developments in Mathematics, Karnatak Univesity, Dharwad, 16-18, Dec. 1993, Volume 1, Number 1, Jan 1996, pp. 123-126. 1996.
R. Balakrishnan, R. Sampathkumar, "Almost balanced colorings of infinite sets of lattice points.", Proceedings of the Symposium on Graph Theory and Combinatorics, Kochi, Kerala, India, , Volume 1, Number 1, May 1991, pp. 15-18. 1991.
List of Publications - International
R. Sampathkumar, R. Rajarajchozhan, "Twin edge colorings of certain square graphs and product graphs.", Electronic Journal of Graph Theory and Applications, Volume 4, Number 1, 2016, pp. 79-93. 2016.
R. Sampathkumar, N. Paramaguru, "Graphs with vertex-coloring and detectable 2-edge-weighting.", AKCE International Journal of Graphs and Combinatorics, Volume 13, Number 2, 2016, pp. 146-156. 2016.
R. Sampathkumar, R. Rajarajchozhan, "Determinant of Some Special Matrices.", Bulletin of Institute of Combinatorics and Applications, Volume 78, Number 1, 2016, pp. 83-92. 2016.
R. Sampathkumar, V. Sriram, "Orthogonal double covers of 4-regular circulant graphs.", Utilitas Mathematica, Volume 98, Number 1, 2015, pp. 85-95. 2015.
R. Lakshmi, G. Rajasekaran and R. Sampathkumar, "Optimal orientations of subgraphs of complete bipartite graphs.", Transactions on Combinatorics, Volume 4, Number 1, 2015, pp. 19-29. 2015.
G. Rajasekaran, R. Sampathkumar, "Butterfly factorizations of complete graphs of even order.", Bulletin of Institute of Combinatorics and Applications, Volume 74, Number 1, 2015, pp. 59-72. 2015.
N. Paramaguru, R. Sampathkumar, "Modular edge colorings of Mycielskian graphs.", Transactions on Combinatorics, Volume 4, Number 3, 2015, pp. 53-61. 2015.
R. Sampathkumar, G. Rajasekaran, "Optimal orientations of some complete tripartite graphs.", Filomat, Volume 29, Number 8, 2015, pp. 1681-1687. 2015.
R. Sampathkumar, N. Paramaguru, "Modular chromatic number of Cm□Cn .", Advances in Intelligent Systems and Computing (Springer) , Volume 246 , Number 1, 2014, pp. 331-338. 2014.
R. Sampathkumar, N. Paramaguru, "Modular colorings of join of two special graphs .", Electronic Journal of Graph Theory and its Applications , Volume 2 , Number 2 , 2014, pp. 139-149. 2014.
R. Sampathkumar, S. Srinivasan, "More mutually orthogonal graph squares .", Utilitas Mathematica , Volume 91 , Number 1, 2013, pp. 345-354. 2013.
R. Sampathkumar, P. Kandan, "P4-factorization of Cartesian product of complete graphs .", The Journal of Combinatorial Mathematics and Combinatorial Computing , Volume 84 , Number 1, 2013, pp. 127-135. 2013.
R. Sampathkumar, N. Paramaguru, "Modular chromatic number of Cm□Pn .", Trans. Combin., Volume 2, Number 1, 2013, pp. 47-72. 2013.
R. Sampathkumar, V. Sriram, "Packing copies of the n-cube into its third power .", Bulletin of the Institute of Combinatorics and its Applications , Volume 62 , Number 1, 2011, pp. 90-94. 2011.
R. Sampathkumar, S. Srinivasan, "Cyclic orthogonal double covers of 4-regular circulant graphs .", Discrete Mathematics (Elsevier) , Volume 311, Number 1, 2011, pp. 2417-2422. 2011.
R. Sampathkumar, M. Simaringa, "Orthogonal double covers of complete bipartite graphs .", The Australasian Journal of Combinatorics , Volume 49 , Number 1, 2011, pp. 15-18. 2011.
R. Sampathkumar, S. Srinivasan, "Mutually orthogonal graph squares.", Journal of Combinatorial Designs (Wiley) , Volume 17, Number 1, 2009, pp. 369-373. 2009.
R. Sampathkumar, S. Srinivasan, "Cyclic orthogonal double covers of complete graphs by some complete multipartite graphs.", The Journal of Combinatorial Mathematics and Combinatorial Computing , Volume 69, Number 1, 2009, pp. 183-189. 2009.
R. Sampathkumar, V. Sriram, "Orthogonal -labellings of graphs.", AKCE International Journal of Graphs and Combinatorics, Volume 5, Number 1, 2008, pp. 57-60. 2008.
R. Sampathkumar, S. Srinivasan, "Graphs with minimum flow number 3.", AKCE International Journal of Graphs and Combinatorics, Volume 3, Number 1, 2006, pp. 131-134. 2006.
R. Sampathkumar, M. Simaringa, "Orthogonal labellings of caterpillars of small diameter.", Bulletin of the Institute of Combinatorics and its Applications , Volume 44, Number 1, 2005, pp. 29-36. 2005.
R. Sampathkumar, M. Simaringa, "Mod sum product graphs from mod sum graphs.", Mano. International Journal of Mathematical Sciences , Volume 1, Number 1, 2001, pp. 33-40. 2001.
R. Balakrishnan, R. Sampathkumar, V. Yegnanarayanan, "Note on the existence of graphs with prescribed coloring parameters.", Discrete Mathematics (Elsevier) , Volume 216, Number 1, 2000, pp. 293-297. 2000.
R. Balakrishnan, R. Sampathkumar, V. Yegnanarayanan, "Extremal graphs in some coloring problems.", Discrete Mathematics (Elsevier) , Volume 186, Number 1, 1998, pp. 15-24. 1998.
R. Balakrishnan, R. Sampathkumar, "Decomposition of regular graphs into KncV2K2.", Discrete Mathematics (Elsevier) , Volume 156, Number 1, 1996, pp. 19-29. 1996.
R. Balakrishnan, R. Sampathkumar, "Decomposition of complete graphs into isomorphic bipartite subgraphs.", Graphs and Combinatorics, Springer-Verlag, Volume 10, Number 1, 1994, pp. 19-25. 1994.
R. Balakrishnan, R. Sampathkumar, "Existence and nonexistence of certain labellings for the graph KncV2K2.", Utilitas Mathematica , Volume 46, Number 1, 1994, pp. 97-102. 1994.
R. Balakrishnan, R. Sampathkumar, "Decompositions of complete tripartite graphs.", Congrsses Numerantium , Volume 93, Number 1, 1993, pp. 115-130. 1993.
List of Awards /Honours / Memberships

    Fellow of the Insitute of Cobinatorics and its Applications